Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRIS: Loss of libido. Any tips???? qbsbrown

Posted by ixus on August 22, 2005, at 18:08:29

In reply to SSRIS: Loss of libido. Any tips????, posted by qbsbrown on August 22, 2005, at 12:42:04

Switch to TCA, less serotogenic one.
/ixus


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ixus thread:545160
URL: http://www.dr-bob.org/babble/20050821/msgs/545287.html